# SDR 2007UALA00597

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 42,926 hours, 15,366 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FAIRING SUPPORT BRACKET UPPER ANGLE -Y127 (LT SIDE) AT FRAME 46 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED: REPAIRED UPPER ANGLE PER SRM 53-35-11-FIG 229.
